JournalsrmiVol. 30, No. 2pp. 727–750

Calderón commutators and the Cauchy integral on Lipschitz curves revisited I. First commutator and generalizations

  • Camil Muscalu

    Cornell University, Ithaca, USA
Calderón commutators and the Cauchy integral on  Lipschitz curves revisited  I. First commutator and generalizations cover

Abstract

This article is the first in a series of three papers, whose aim is to give new proofs to the well-known theorems of Calderón, Coifman, McIntosh and Meyer [2], [4] and 5]. Here we treat the case of the first commutator of Calderón and some of its generalizations.

Cite this article

Camil Muscalu, Calderón commutators and the Cauchy integral on Lipschitz curves revisited I. First commutator and generalizations. Rev. Mat. Iberoam. 30 (2014), no. 2, pp. 727–750

DOI 10.4171/RMI/798